Hey guys! My name is Kelsey. I am currently sixteen years old, and I have been on accutane/claravis for four months. Prior to accutane, I had moderate acne. The only problem was that I would try a topical, which would work for about 9 or so months. After a while, my skin would stop responding to the medicine. After about 3 years of trying different medicines, we decided to try out this "miracle drug". In august I began my treatment. 40 mg once a day. Within two weeks my acne became severe. I experienced severe dry lips, and my acne was many times worse than ever before. Many of my friends have taken accutane, and they reassured me that it would clear up within about a month. My skin has not cleared up or improved whatsoever since my second week. It has been four months without improvement. I am seriously confused about this medicine. I was told that it will work miracles, but i have not seen these effects. I am already paying a fraction of the cost to my parents, and we don't have prescription insurance, so increasing my dose is unfortunately out of the question. I am just heartbroken at the damage that has been done. I am posting this, so that people can help me out. I'm sure plenty of people have had the same problem as me. I just hope I can find some answers soon.
- 0 comments
- 107 views